Citation

BibTex format

@article{Budd:2001:10.1016/S0168-9274(00)00036-2,
author = {Budd, CJ and Leimkuhler, B and Piggott, MD},
doi = {10.1016/S0168-9274(00)00036-2},
journal = {APPLIED NUMERICAL MATHEMATICS},
pages = {261--288},
title = {Scaling invariance and adaptivity},
url = {http://dx.doi.org/10.1016/S0168-9274(00)00036-2},
volume = {39},
year = {2001}
}

RIS format (EndNote, RefMan)

TY  - JOUR
AU - Budd,CJ
AU - Leimkuhler,B
AU - Piggott,MD
DO - 10.1016/S0168-9274(00)00036-2
EP - 288
PY - 2001///
SN - 0168-9274
SP - 261
TI - Scaling invariance and adaptivity
T2 - APPLIED NUMERICAL MATHEMATICS
UR - http://dx.doi.org/10.1016/S0168-9274(00)00036-2
UR - http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000172267100003&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=1ba7043ffcc86c417c072aa74d649202
VL - 39
ER -